Detail publikace

Positive solutions of delayed discrete equations

Originální název

Positive solutions of delayed discrete equations

Anglický název

Positive solutions of delayed discrete equations

Jazyk

en

Originální abstrakt

In the paper new results concerning of positive solutions of delayed discrete equations are investigated. Obtained results are illustrate with concrete examples.

Anglický abstrakt

In the paper new results concerning of positive solutions of delayed discrete equations are investigated. Obtained results are illustrate with concrete examples.

BibTex


@article{BUT44314,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="Positive solutions of delayed discrete equations",
  annote="In the paper  new results concerning of positive solutions of delayed discrete equations are investigated.
Obtained results are illustrate with concrete examples.",
  chapter="44314",
  journal="International Journal of Pure and Applied Mathematics",
  number="4",
  volume="41",
  year="2008",
  month="january",
  pages="529--538",
  type="journal article - other"
}